# SDR UIEA200400049

- Difficulty date: April 13, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, DURING SCHEDULE MAINTENANCE.  CRACKS WERE FOUND ON NR 3 PYLON PRECOOLER EXHAUST CUTOUT AFT LOWER CORNER.  ON THE RT SIDE OF STRUT STRUCTURE ASSY, THE OUTER SKIN WAS TRIMMED.  NDT INSPECTION WAS ACCOMPLISHED TO ENSURE CRACK AND DEFECT FREE CONDITION.  INSTALLED A ALUMINUM FILLER OF 2024-T3.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEAL LOWER REPAIR ANGLE FROM STA 235 TO STA 254.  THE RIB INSTALLATION AT NAC STA 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL REPAIR ANGLES INSTALLATION ON THE NR 3 STIFFENER.  FORM 8110-3 ISSUED.
